# SDR AALA201906249029

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 25,787 hours, 21,080 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS AFT SERVICE DOOR DAMPENER IS CORRODED. REMOVED AND REPLACED AFT SERVICE DOOR DAMPER IAW E190 AMM 52-42-27 AND AMM 52-42-27-820-801-A. ADJUSTMENT OKAY.
